Hi Nancy....... good to see you back again.
Sorry to hear that your doctor is such a TSH worshipper, but at least she did the other tests. Just keep making sure she does the FT3 and FT4 every time.
Well, I'd certainly say you have Hashimoto's, with the high TGab, and since your TSI is high, as well, yep, looks like you might have both.
I would agree that you are now hypo, and have been since Nov. The range your lab is using is not the new one, which should be 0.3-3.0; so using the new range, your current TSH would be high. Even though your FT4 looks good, your FT3 is low in the range, indicating that you might not be converting T4 to the usable T3.
I'm not sure about the fillers in levoxyl; if you want one that is truly hypoallergenic, you might want to try Tirosint, which is a gelcap, and has nothing in it, besides water, glycerine, gelatin and levothyroxine sodium. I've been on it since Aug 2010 and I love it.
How long before you are to be tested again? My thought right now, since you just switched to the levoxyl, is to test in 4-6 weeks, then if your FT3 isn't any higher, you might want to add a bit of a T3 med (cytomel).
Your vitamin D is still low enough in the range to cause issues, as well. Are you still supplementing? What are you doing for the pernicious anemia?
Yes, I think it's good to stay on the forum, even when you might not have much to say; we stay connected this way. As you know by my mood yesterday, I'm in my own "funk" right now -- don't know what I would do without my friends here.......
Barb, THANK YOU so much. I was so hoping you would see my post and have the time to answer because i knew you would have things for me to think about -and you did. My next appt is in FOUR MONTHS.. and there is chance with this doc of T3&T4. Will continue D3 regimen and keep in the the "Tirosint" suggestion.
It's a nasty business, all in all - isn't it. Would't have believed it if it had not happened to me - and all of you who have struggled.
Blessings sent from my heart to yours Barb. Hope the dreary feelings fade away.